# SDR ASAA2014060812008

- Difficulty date: June 8, 2014
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 50,653 hours, 22,521 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140N21391
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS PASSENGER WINDOW AT SEAT 10F OUTER PANE CRACKED AT CR2.400 MADE NORMAL DESCENT TO 270 TO LOWER DIFFE PRESSURE, REF QRH 1.12.  ACFT GROUNDED.  R & R PASSENGER CABIN WINDOW ASSY AT SEAT 10F IAW MM 56-21-00.
